# SDR JJBA20201001016

- Difficulty date: October 1, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING LEADING EDGE 3 NOSE BETWEEN RIB 3-4.  DENT ON LT WING LEADING EDGE NR 3 BETWEEN RIB 3-4 REPAIRED.
